# SDR USAA2009122193398

- Difficulty date: December 19, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 290 hours, 132 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0371
- Condition: Leaking
- Location: R1 Door
- Part time: 368 hours, 166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 803 - PHL-CUN - EMERGENCY EGRESS SYSTEM - CIDS R1 DOOR AMBER CHECK PRESSURE.  REMOVED & REPLACED R-1 DOOR DAMPER ASSY PER AMM 52-11-14.  OPERATIONAL CHECK WAS GOOD.
